Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 125, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 7, 2011, 7:50 AM EDT for Ashtabula County, Trumbull County, Ohio. It was in force for 70 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2011, 7:50 AM EDT (11:50 UTC)
- Expired
- Jun 7, 2011, 9:00 AM EDT
- In force
- 70 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Ashtabula County, OH, Trumbull County, OH
The radar
The Cleveland radar (KCLE), 100 km from the middle of the area, began a volume at 11:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 8:10 AM EDT | TSTM WND DMG | Warren, OH | NUMEROUS TREES AND POWER LINES DOWN ACROSS TRUMBULL COUNTY. |
| Jun 7, 8:55 AM EDT | HAIL 1 | Newton Falls, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 6:47 AM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 11.8 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2389 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
336
WUUS51 KCLE 071150
SVRCLE
OHC007-155-071300-
/O.NEW.KCLE.SV.W.0125.110607T1150Z-110607T1300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
750 AM EDT TUE JUN 7 2011
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ASHTABULA COUNTY IN NORTHEAST OHIO
TRUMBULL COUNTY IN NORTHEAST OHIO
* UNTIL 900 AM EDT
* AT 748 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ORWELL...AND MOVING SOUTH AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
WARREN...
ORWELL...
KINSMAN...
NORTH BLOOMFIELD...
BRISTOLVILLE...
WEST FARMINGTON...
CORTLAND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4149 8052 4147 8051 4113 8053 4114 8100
4179 8100 4180 8052
TIME...MOT...LOC 1150Z 359DEG 35KT 4156 8084
$$
KING3 follow-up statements
807
WWUS51 KCLE 071214
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
814 AM EDT TUE JUN 7 2011
OHC007-155-071300-
/O.CON.KCLE.SV.W.0125.000000T0000Z-110607T1300Z/
TRUMBULL OH-ASHTABULA OH-
814 AM EDT TUE JUN 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM EDT
FOR ASHTABULA AND TRUMBULL COUNTIES...
AT 811 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
14 MILES NORTH OF WARREN...MOVING SOUTH AT 35 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
CORTLAND...HOWLAND CENTER...NILES...BOLINDALE...MCDONALD...GIRARD AND
MINERAL RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON EDT TUESDAY
FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.
&&
LAT...LON 4149 8052 4147 8051 4113 8053 4114 8100
4179 8100 4180 8052
TIME...MOT...LOC 1214Z 354DEG 29KT 4142 8077
$$
WILLARD203
WWUS51 KCLE 071243
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
843 AM EDT TUE JUN 7 2011
OHC007-071253-
/O.CAN.KCLE.SV.W.0125.000000T0000Z-110607T1300Z/
ASHTABULA OH-
843 AM EDT TUE JUN 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR ASHTABULA COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON EDT TUESDAY
FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.
LAT...LON 4114 8068 4113 8069 4114 8100 4149 8099
4147 8054 4113 8053
TIME...MOT...LOC 1243Z 354DEG 29KT 4119 8074
$$
OHC155-071300-
/O.CON.KCLE.SV.W.0125.000000T0000Z-110607T1300Z/
TRUMBULL OH-
843 AM EDT TUE JUN 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM EDT
FOR TRUMBULL COUNTY...
AT 839 AM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR WARREN...MOVING SOUTH AT 35 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...MINERAL
RIDGE AND HUBBARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON EDT TUESDAY
FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.
&&
LAT...LON 4114 8068 4113 8069 4114 8100 4149 8099
4147 8054 4113 8053
TIME...MOT...LOC 1243Z 354DEG 29KT 4119 8074
$$
WILLARD802
WWUS51 KCLE 071302
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
902 AM EDT TUE JUN 7 2011
OHC155-071312-
/O.EXP.KCLE.SV.W.0125.000000T0000Z-110607T1300Z/
TRUMBULL OH-
902 AM EDT TUE JUN 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR TRUMBULL COUNTY EXPIRED AT 900
AM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON EDT TUESDAY
FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.
LAT...LON 4114 8068 4113 8069 4114 8100 4149 8099
4147 8054 4113 8053
TIME...MOT...LOC 1243Z 354DEG 29KT 4119 8074
$$
WILLARDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:33 AM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jun 7, 6:33 AM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 633 AM EDT TUE JUN 7 2011 .SYNOPSIS... HIGH PRESSURE ALOFT WILL CONTINUE TO BUILD ACROSS THE LOWER OHIO VALLEY THROUGH MID WEEK. THE HIGH WILL WEAKEN SLIGHTLY THURSDAY AND ALLOW A COLD FRONT TO DROP ACROSS THE REGION THURSDAY NIGHT. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATE...SOME WESTWARD PROPAGATION OF THE THUNDERSTORMS TO OUR NORTH MAKES THE TRAJECTORY NOW INTO THE NORTHEAST LAKESHORE COUNTIES INCLUDING NWRN PA THIS MORNING. LAKE IS STABLE BUT GIVEN TIME OF DAY BELIEVE INFLOW IS OFF THE SURFACE ANYWAY AND THEREFORE HAVE A REASONABLE CHANCE OF MOVING ACROSS THE LAKE INTACT. INCREASED POPS TO CATEGORICAL EAST OF CUYAHOGA COUNTY FOR THE MORNING. SOME STORMS CONTAIN HAIL SO WILL NEED TO MONITOR AS THEY COME ONSHORE. PREVIOUS...MCS DEVELOPED OVERNIGHT ACROSS THE CENTRAL GREAT LAKES REGION AND IS CENTERED OVER SOUTHERN LAKE HURON. THIS CONVECTION SHOULD CONTINUE TO DROP SOUTHEAST ACROSS EASTERN LAKE ERIE...POSSIBLY AFFECTING NWRN PA. CURRENT TIMING SUGGESTS CONVECTION REACHES THE ERIE COUNTY SHORELINE AROUND 7AM. BASED ON THIS TIMING WILL HAVE A COUPLE HOURS OF LIKELY POPS FOR THE REGION. OTHERWISE WILL HAVE CHANCE POPS FOR NORTHEAST OHIO AND NORTHWEST PA THROUGH THE MORNING AND THEN IN THE AFTERNOON WILL HAVE CHANCE POPS EAST HALF AND SLIGHT CHANCE ELSEWHERE. GUIDANCE POPS SUGGESTS IT WILL NOT RAIN TODAY AND FOR MOST AREAS THAT IS PROBABLY CORRECT...HOWEVER AM VERY CONCERNED ABOUT THE BUFKIT FORECAST SOUNDINGS. AFTERNOON FORECAST CAPES GET AS HIGH AS 5000 J/KG IN THE EAST TODAY AND SPC HAS THE AREA IN SLIGHT RISK. WANT TO HAVE A MENTION OF THUNDERSTORMS IN THE FORECAST. YDAS TEMP GUIDANCE WAS ON AVERAGE A FEW DEGREES TO LOW. 850MB TEMPS INCREASE FROM YDA TO TODAY BY 2C ON AVERAGE SO FEEL WE COULD EQUAL OR BETTER YDAS TEMPS BY A COUPLE DEGREES (F). HAVE INCREASED MOS GUIDANCE BY A COUPLE. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... NOT EXPECTING MUCH IN THE WAY OF PRECIP TONIGHT AND WEDNESDAY AS UPPER HIGH BUILDS ACROSS THE LOWER OHIO VALLEY. CONVECTION SHOULD BE CAPPED AND TEMPS SHOULD BE WELL ABOVE NORMAL WITH LOWER 90S ACROSS MUCH OF THE AREA WEDNESDAY. THURSDAY THE UPPER HIGH FLATTENED A BIT AND HEIGHTS DROP ACROSS THE REGION. 850MB TEMPS DROP FROM 20-22C DOWN TO 16-18C SO THINK WE WILL DROP BACK TO THE 80S FOR THURSDAY. WILL PROBABLY HAVE MORE CLOUDS AS WELL AS MOISTURE INCREASES AHEAD OF THE APPROACHING COLD FRONT DUE IN THURSDAY NIGHT. BY FRIDAY MORNING THE NAM PRESSURE FIELD SUGGESTS THE FRONT WILL EXTEND EAST-WEST ACROSS CENTRAL OHIO. STILL LIKE AT LEAST CHANCE POPS THURSDAY AND THURSDAY NIGHT AHEAD OF...AND WITH THE FRONT. WILL NEED TO WATCH FRIDAY. LI'S -8 TO -10 AND AMPLE MOISTURE ACROSS THE AREA WE COULD SEE CONTINUED THUNDERSTORMS. WITH THE FRONT ACROSS CENTRAL OHIO HOWEVER BEST CHANCE WOULD LIKELY BE SOUTH OF THE AREA. FOR NOW WILL CONTINUE WITH CHANCE POPS SOUTH AND WEST WITH SLIGHT CHANCE NORTH CENTRAL AND NORTHEAST. BY FRIDAY TEMPS WILL DROP BACK TO THE 70S AND LOWER 80S. && .LONG TERM /SATURDAY THROUGH MONDAY/... LOW PRESSURE IS EXPECTED TO MOVE EAST ACROSS THE FORECAST AREA SATURDAY INTO SATURDAY NIGHT RESULTING IN A CHANCE OF PRECIPITATION. AN UPPER LEVEL LOW PRESSURE CENTER IS EXPECTED TO SUPPORT THIS FEATURE AND BECOME NEARLY STATIONARY SUNDAY INTO MONDAY. AGAIN THIS WILL PROBABLY BRING A CHANCE OR SLIGHT CHANCE OF PRECIPITATION. HIGH PRESSURE WILL BEGIN TO BUILD SOUTH INTO THE AREA BY MONDAY AFTERNOON INTO TUESDAY. THE LOW PRESSURE SYSTEM AND UPPER LEVEL SUPPORT WILL KEEP TEMPERATURES NEAR OR SLIGHTLY BELOW NORMAL DURING THE PERIOD. && .AVIATION /10Z TUESDAY THROUGH SATURDAY/... SOME POTENTIALLY SEVERE THUNDERSTORMS ACTIVITY STILL HEADING SOUTHWARD FROM THE CENTRAL GREAT LAKES REGION TOWARDS THE EAST HALF OF OUR FORECAST AREA THIS MORNING. WILL MENTION CHC OF PCPN AT A FEW OF THE NE TAF SITES KCLE...KERI...KYNG AND KCAK THIS MORNING. BY THIS AFTERNOON MORE THUNDERSTORMS ARE LIKELY ACROSS THE FORECAST AREA. I MENTIONED JUST VCTS IN THE TAFS AT THIS TIME. WINDS SOUTHWEST 10 TO 12 KNOTS...BUT HIGHER GUSTS IN THUNDERSTORMS. OUTLOOK...NON VFR CONDITIONS POSSIBLE THURSDAY INTO FRIDAY. && .MARINE... LOOK FOR MAINLY SOUTHWEST WINDS TODAY AT 10 TO 12 KNOTS. THE GRADIENT SHOULD BE JUST STRONG TO HOLD OFF A TRUE LAKE BREEZE FOR THIS AFTERNOON. WINDS BECOMING LIGHT SOUTHWESTERLY TONIGHT AND SOUTHWESTERLY 10 TO 15 KNOTS WEDNESDAY. A COLD FRONT IS EXPECTED TO DROP SOUTH ACROSS THE LAKE THURSDAY NIGHT AND SHIFT THE FLOW TO NORTHWEST FRI MORNING THEN NORTH AND THEN BECOMING NORTHEAST LATE FRIDAY INTO SATURDAY WITH WIND SPEEDS ABOUT 10 TO 12 KNOTS. NO HEADLINES EXPECTED AT THIS TIME. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...TK NEAR TERM...TK SHORT TERM...TK LONG TERM...BC AVIATION...BC MARINE...BC
Hazardous weather outlook, Jun 7, 6:23 AM EDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 623 AM EDT TUE JUN 7 2011 LEZ142>145-162>165-OHZ003-006>010-017>020-027>031-036>038-047-081030- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-MEDINA-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-MARION-MORROW-HOLMES-KNOX- 623 AM EDT TUE JUN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LEZ061-146>149-166>169-OHZ011>014-021>023-032-033-089-PAZ001>003- 081030- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-CUYAHOGA-LAKE- GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-STARK-MAHONING- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 623 AM EDT TUE JUN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS TODAY WITH LARGE HAIL AND DAMAGING WINDS THE LARGEST THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jun 7, 6:40 AM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 640 AM EDT TUE JUN 7 2011 OHZ010>014-023-089-PAZ001>003-071245- LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...WARREN...ASHTABULA...ERIE...EDINBORO...MEADVILLE 640 AM EDT TUE JUN 7 2011 AT 645 AM NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A LINE OF STRONG AND POTENTIALLY SEVERE THUNDERSTORMS APPROACHING THE AREA FROM THE NORTH. THESE STORMS AREA MOVING SOUTHWARD AT 30 TO 40 MPH...AND WILL BE ACCOMPANIED WITH HAIL...GUSTY WINDS..DANGEROUS LIGHTNING STRIKES AND DOWNPOURS HEAVY ENOUGH TO CAUSE URBAN AND LOW LAND FLOODING. IF THREATENING WEATHER APPROACHES...PLEASE SEEK SHELTER. END/COMEAUX
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 6:13 AM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 7, 6:56 AM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 64 min |
| Jun 7, 7:15 AM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 75 min |
| Jun 7, 8:11 AM EDT | Special Marine Warning | CLE | 79 min | |
| Jun 7, 8:21 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 39 min |
| Jun 7, 8:24 AM EDT | Severe Thunderstorm Warning | CLE | Portage | 66 min |
| Jun 7, 8:32 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain | 58 min |
| Jun 7, 8:39 AM EDT | Areal Flood Warning | CLE | Ashtabula, Geauga, Lake, Trumbull | 4 hr |
| Jun 7, 8:44 AM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 61 min |
| Jun 7, 9:00 AM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lorain, Portage | 4 hr |
| Jun 7, 9:28 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain, Medina | 77 min |
| Jun 7, 9:35 AM EDT | Flash Flood Warning | CLE | Lorain | 4 hr |
| Jun 7, 9:39 AM EDT | Severe Thunderstorm Warning | CLE | Stark | 66 min |
| Jun 7, 9:42 AM EDT | Areal Flood Advisory | CLE | Medina | 4 hr |
| Jun 7, 10:02 AM EDT | Areal Flood Advisory | CLE | Stark, Summit | 3 hr |
| Jun 7, 10:03 AM EDT | Severe Thunderstorm Warning | CLE | Wayne | 72 min |
| Jun 7, 10:22 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Lorain, Medina | 68 min |
| Jun 7, 10:44 AM EDT | Severe Thunderstorm Warning | CLE | Holmes | 76 min |
| Jun 7, 10:49 AM EDT | Areal Flood Advisory | CLE | Wayne | 2 hr |
| Jun 7, 11:11 AM EDT | Areal Flood Advisory | CLE | Holmes | 3 hr |
| Jun 7, 1:08 PM EDT | Areal Flood Advisory | CLE | Ashtabula | 4 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.